MAUDE Adverse Event Report: NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VL2610DB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, a piece of plastic of scalpel was merged and part of it fell into the patient's cavity.The piece was fully retrieved.There was n no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.Visual inspection found scratches on the blade and the blue plastic injection part.No traces of melting.The scratches appear to be in the opposite direction of product assembly.The investigation by the supplier found scratches on the blade and the blue plastic injection part.No traces of melting.The scratches appear to be in the opposite direction of product assembly.The manufacturing process was examined and there in nothing in the process that would have caused the scratches.The investigation could not determine the root cause of the customer's report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, a piece of plastic of scalpel was merged and part of it fell into the patient's cavity but did not fully disengaged.The piece was also fully retrieved.There was no patient injury.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NEW DEANTRONICS LTD
12f no 51 sec 4 chong yang ro
taipei 23675
TW  23675
MDR Report Key9546346
Report Number1717344-2020-00014
Device Sequence Number2283272
Product Code GEI
UDI-Device Identifier10884521196681
UDI-Public10884521196681
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K982743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberVL2610DB
Device Catalogue NumberVL2610DB
Device Lot Number1904144X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1